| Catalog Number |
314-02-03 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580); Aseptic loosening (4883)
| Date of Event |
07/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this 73 y/o female patient's shoulder was revised approximately 7 years 2 months post op.The patient was revised due to a failed glenoid that came loose.No cement bonding between the bone and implant.Revised from anatomic to reverse shoulder.Patient was last known to be in stable condition following the event.Unable to obtain images or x-rays.Product not returning: discarded.
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 4804724 300-01-09 - equinoxe, humeral stem primary, press fit 9mm 4028039 300-10-45 - equinoxe replicator plate 4.5mm o/s 4413878 300-20-02 - equinox square torque define screw drive kit 4705576 310-01-44 - equinoxe, humeral head short, 44mm (alpha).
Additional Manufacturer Narrative
H3: the revision reported may have been the result of an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.However, this cannot be confirmed as the device was not returned for evaluation, and no images or radiographs were provided.
Additional Manufacturer Narrative
"this follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: h6.The revision reported may have been the result of an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.However, this cannot be confirmed as the device was not returned for evaluation, and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".